RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Oreshina, I V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:92
Abstract pages:332
Full texts:96
References:35
E-mail:

http://www.mathnet.ru/eng/person58422
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2009
1. I. V. Oreshina, B. V. Somov, “Method of conformal mappings for calculation of electric currents in magnetospheres of compact stars”, Fundam. Prikl. Mat., 15:6 (2009),  141–150  mathnet  mathscinet; J. Math. Sci., 172:6 (2011), 852–858  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020